V. K. CHAUBEY
V. K. CHAUBEY
Buddha Institute of Technology, Gorakhpur, U. P.
Verified email at bit.ac.in
TitleCited byYear
THEORY OF FINSLER SPACES WITH (γ, β) METRICS
TN Pandey, VK Chaubey
Bulletin of the Transilvania University of Brasov• Vol 4 (53), 2011
62011
THE VARIATIONAL PROBLEM IN LAGRANGE SPACES ENDOWED WITH (γ,β)- METRICS
TN Pandey, VK Chaubey
International Journal of Pure and Applied Mathematics 71 (4), 633-638, 2011
52011
Randers change of two-dimensional Finsler spaces
TN Pandey, VK Chaubey, DD Tripathi
Journal of Investigations in Mathematical Sciences 1, 61-70, 2011
52011
Scalar Curvature of Twodimensional Cubic Finsler spaces
TN Pandey, VK Chaubey, BN Prasad
Jour. International Acad. Of Phys. Sciences 12, 127-137, 2008
42008
Nonholonomic frames for Finsler space with generalized Kropina metric
BK Tripathi, VK Chaubey, RB Tiwari
International Journal of Pure and Applied Mathematics 108 (4), 921-928, 2016
32016
Equation of geodesic for a (α, β)-metric in a two-dimensional finsler space
VK Chaubey, BN Prasad, DD Tripathi
Journal of Mathematical and Computational Science 3 (3), 863-872, 2013
32013
Differential geometry of special Finsler spaces of special metric
VK Chaubey
LAP LAMBERT Academic Publishing House, 2013
32013
Hypersurfaces of a Finsler space with a special (α, β)-metric
VK Chaubey, A Mishra
Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences …, 2017
22017
On Finsler Spaces with Unified Main Scalar (LC) of the Form L2C2= f (y)+ g (x)
TN Pandey, VK Chaubey, A Mishra
Mathematical Combinatorics 1, 41-46, 2012
22012
Berwald connection and geodesic of a Finsler space, with generalized (α, β)-Metric
SB Pandey, VK Chaubey, SK Tripathi
J. Rajasthan Acad. Phy. Sci. 8 (1), 39-48, 2009
2*2009
Three-dimensional Finsler spaces with m-th root metric
TN Pandey, VK Chaubey, BN Prasad
Journal of International Academy of Physical Sciences 12, 139-150, 2008
22008
Antisotropic Cosmological Models of Finsler Space With (γ, β)-Metric
A Pandey, VK Chaubey, TN Pandey
International Journal of Mathematical Combinatorics 2, 63-73, 2014
12014
Finslerian Hypersurfaces of a Finsler Spaces with (γ, β)-metric
VK Chaubey, BK Tripathi
Journal of Dynamical Systems and Geometric Theories 12 (1), 19-27, 2014
12014
m th-Root Randers Change of a Finsler Metric
VK Chaubey, TN Pandey
International Journal of Mathematical Combinatorics 1, 38-45, 2013
12013
On Four-dimensional Finsler spaces with cubic metric
TN Pandey, VK Chaubey, KB Pandey
Int. J. Curr. Sci. Tech 2 (1), 33-40, 2013
12013
On Finsler space with h-Randers conformal change
HS Shukla, VK Chaubey, A Mishra
Tensor, N. S. 74 (2), 135-144, 2013
12013
FINSLERIAN HYPERSURFACES AND RANDERS CONFORMAL CHANGE OF A FINSLER METRIC
HS Shukla, VK Chaubey, A Mishra
International Journal of Pure and Applied Mathematics 87 (5), 699-706, 2013
12013
On generalized Cv-reducible Finsler spaces
TN Pandey, VK Chaubey, A Mishra
International Journal of Pure and Applied Mathematics 80 (4), 467-476, 2012
12012
MAIN SCALAR OF TWO-DIMENSIONAL FINSLER SPACES WITH GENERALIZED (α,β)-METRIC
TN PANDEY, BN PRASAD, VK CHAUBEY
Bulletin of Pure and Applied Mathematics 4 (2), 168-177, 2010
12010
THREE-DIMENSIONAL FINSLER SPACES WITH (α, β)-METRIC
TN Pandey, BN Prasad, VK Chaubey
Alligarh Bulletin of Mathematics 28 (1 & 2), 51-55, 2009
1*2009
The system can't perform the operation now. Try again later.
Articles 1–20